# SDR SWAA2022010548159

- Difficulty date: November 27, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOC. STAB STA 129.50 AT 19 INCH FROM FRONT SPART LT HORIZONTAL STAB (1 EA).   PERFORMED REPAIR INSPAR RIB LOC. STAB STA 129.50 AT 19 INCH FROM FRONT SPART LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-5 ;REPAIR 5; PARAGRAPH 4; N;O;P;Q;R;S.
